Design of exactly linear phase K-regular IIR half-band filter

Publication Type:
Journal Article
Citation:
IEEE Transactions on Circuits and Systems II: Express Briefs, 2008, 55 (12), pp. 1264 - 1268
Issue Date:
2008-12-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010003563OK.pdf205.26 kB
Adobe PDF
This paper proposes a novel method to design exactly linear phase infinite impulse response half-band filters with arbitrary regularity. Broadly speaking, the design problem is formulated as a semi-infinite program, which is then turned into a semidefinite program of minimal order via a new linear matrix inequality characterization of convex hulls of trigonometric polynomials. In contrast to maximally flat approach, the proposed method allows direct control of various design parameters, which in turn enables the synthesis of filters with better transition response. The viability of the proposed method is demonstrated through several numerical examples. © 2008 IEEE.
Please use this identifier to cite or link to this item: